Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 4:15 AM MDT for Niobrara County, Wyoming; Sioux County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 4:15 AM MDT (10:15 UTC)
- Expired
- Jun 17, 2013, 5:00 AM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sioux County, NE, Niobrara County, WY
The radar
The Rapid City radar (KUDX), 176 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:30 AM MDT | HAIL 0.25 | 10 N Lusk, WY | SOME DIME SIZED ALSO. |
| Jun 17, 4:33 AM MDT | HAIL 1.5 | 7 N Lusk, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 10.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2358 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495
WUUS55 KCYS 171015
SVRCYS
NEC165-WYC027-171100-
/O.NEW.KCYS.SV.W.0065.130617T1015Z-130617T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 500 AM MDT
* AT 411 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
LUSK...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4291 10386 4261 10405 4287 10459 4307 10445
TIME...MOT...LOC 1015Z 300DEG 26KT 4289 10439
HAIL...1.00IN
WIND...60MPH
$$
JAMSKI2 follow-up statements
197
WWUS55 KCYS 171038
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 AM MDT MON JUN 17 2013
NEC165-WYC027-171100-
/O.CON.KCYS.SV.W.0065.000000T0000Z-130617T1100Z/
NIOBRARA WY-SIOUX NE-
438 AM MDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 500 AM MDT...
AT 434 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
LUSK...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4281 10439 4301 10427 4291 10386 4261 10405
TIME...MOT...LOC 1039Z 300DEG 26KT 4280 10419
HAIL...1.00IN
WIND...60MPH
$$
JAMSKI210 WWUS55 KCYS 171058 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 458 AM MDT MON JUN 17 2013 NEC165-WYC027-171105- /O.EXP.KCYS.SV.W.0065.000000T0000Z-130617T1100Z/ NIOBRARA WY-SIOUX NE- 458 AM MDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES WILL EXPIRE AT 500 AM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4281 10439 4301 10427 4291 10386 4261 10405 TIME...MOT...LOC 1055Z 300DEG 26KT 4274 10405 $$ JAMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 10:25 PM MDT, 5 hours 50 minutes earlier.
Area forecast discussion, Jun 16, 10:25 PM MDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1025 PM MDT SUN JUN 16 2013 .UPDATE... ISSUED AT 1020 PM MDT SUN JUN 16 2013 RADAR SHOWS THE STORM ACROSS PLATTE COUNTY WEAKENING AS THE ATMOSPHERE BEGINS TO STABILIZE. WEAK SHORTWAVE SHOWS UP ON WATER VAPOR IMAGERY ACROSS EASTERN IDAHO AND WESTERN WYOMING. THE HRRR MODEL INDICATES SHOWERS AND ISOLATED TSTMS APPROACHING CONVERSE AND NIOBRARA COUNTIES LATER TONIGHT AS THE SHORTWAVE ROUNDS THE TOP OF THE RIDGE...SO INCLUDED SLIGHT CHANCE POPS THROUGH THE NIGHT IN THAT AREA. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 348 PM MDT SUN JUN 16 2013 BATCH OF MOISTURE NOW SLIDING EAST ACROSS THE SOUTHERN PART OF THE CWA BUT LITTLE ACTIVITY ASSOCIATED WITH IT AT THIS TIME. AIRMASS ACROSS MOST OF THE CWA HAS DRIED THUS SEVERE POTENTIAL MORE LIMITED THOUGH ONE CELL APPROACHING NORTHEAST DAWES COUNTY ALONG AN OUTFLOW BOUNDARY. WILL KEEP LOW POPS IN PLACE OVER SOUTHERN AND EASTERN PARTS OF THE CWA INTO THIS EVENING AS SOME ACTIVITY STILL EXPECTED. NO BIG CHANGES SEEN FOR MONDAY THROUGH TUESDAY AS CWA RESIDES INITIALLY JUST DOWNSTREAM OF AN AMPLIFYING UPPER RIDGE TO THE WEST. THIS WILL MOVE EAST ACROSS THE REGION TUESDAY. WEAK IMPULSES MOVING THROUGH WILL BRING ANOTHER CHANCE FOR CONVECTION MONDAY AND TUESDAY. SOME SEVERE POTENTIAL WILL EXIST MONDAY THOUGH UPPER WINDS SHOULD BE LIGHTER. TEMPERATURES SHOULD BE A LITTLE COOLER OVER THE PLAINS MONDAY AS A PUSH OF COOLER AIR DROPS DOWN. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 348 PM MDT SUN JUN 16 2013 TUE NIGHT THE UPPER RIDGE AXIS WILL SHIFT ALONG WY/NE BORDER WITH SW FLOW ALOFT. SFC TROUGH AND CONVERGENCE AXIS WILL REMAIN ALONG NE/WY BORDER WITH SE UPSLOPE FLOW AND STRONG THETA-E RIDGE. THIS WILL KEEP THREAT OF CONVECTION AND INSTABILITY AXIS BETWEEN CYS AND BFF. THIS TREND WILL CONTINUE WED AND THU AS UPPER LOW OVER PAC NW MOVES LITTLE. ON FRIDAY A FRONTAL BOUNDARY LOOKS TO SHIFT ACROSS THE CWA AND WILL MOVE CONVECTION CHANCES INTO PANHANDLE WITH DRYING IN WY. FRONTAL BOUNDARY WILL STALL SOUTH OF THE CWA ON SUNDAY...BUT AFTERNOON CONVECTION WILL CONTINUE WITH SURFACE HEATED AND ELEVATED TERRAIN IN WY. TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD WITH FRIDAY WARMEST. SLA && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING) ISSUED AT 1022 PM MDT SUN JUN 16 2013 VFR PREVAILS...EXCEPT FOR LOCALIZED MVFR IN FOG AND LOW CLOUDS FROM 10Z TO 15Z ACROSS WESTERN NEBRASKA. ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING AFTER 18Z MONDAY PRODUCING LOCALIZED MVFR ALONG WITH GUSTY AND ERRATIC WINDS. && .FIRE WEATHER... ISSUED AT 348 PM MDT SUN JUN 16 2013 MAIN CONCERNS WILL CONTINUE TO BE THE VERY LOW AFTERNOON RELATIVE HUMIDITIES OVER FAR WESTERN DISTRICTS OVER THE NEXT FEW DAYS WITH ONLY FAIR RECOVERIES AT NIGHT. THIS WILL CONTINUE TO DRY OUT FUELS. WINDS SHOULD BE A LITTLE LESS HOWEVER. OTHERWISE LITTLE CHANGE SEEN OVER THE NEXT FEW DAYS WITH WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS MAINLY OVER THE MOUNTAINS INTO THE PLAINS AND THE PANHANDLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...FINCH SHORT TERM...RE LONG TERM...SLA AVIATION...RUBIN FIRE WEATHER...RE
Hazardous weather outlook, Jun 16, 11:39 PM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 1139 PM MDT SUN JUN 16 2013 WYZ101>119-180315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1139 PM MDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF EAST CENTRAL WYOMING...MAINLY NORTH OF A LINE FROM DOUGLAS TO LUSK. GUSTY WINDS TO 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN WILL OCCUR WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS AND EASTERN PLAINS DURING THE AFTERNOON AND EVENING BOTH MONDAY AND TUESDAY. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-180315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1139 PM MDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT PATCHY LATE NIGHT FOG WILL BE POSSIBLE...ESPECIALLY FROM CHADRON TO ALLIANCE AND SIDNEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE WESTERN NEBRASKA PANHANDLE DURING THE AFTERNOON AND EVENING BOTH MONDAY AND TUESDAY. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH/JAMSKI
In the hours before
Special weather statement, Jun 17, 3:15 AM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 315 AM MDT MON JUN 17 2013 WYZ101-102-171015- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 315 AM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND WESTERN NIOBRARA COUNTIES UNTIL 415 AM MDT... AT 310 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF MANNING RANCH...OR 35 MILES NORTHWEST OF LUSK...MOVING EAST SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... LANCE CREEK AROUND 400 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4310 10440 4287 10455 4309 10505 4325 10495 TIME...MOT...LOC 0914Z 295DEG 17KT 4313 10489 JAMSKI
Special weather statement, Jun 17, 4:09 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 409 AM MDT MON JUN 17 2013 NEZ095-WYZ102-171115- NIOBRARA COUNTY WY-NORTH SIOUX NE- 409 AM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 515 AM MDT... AT 406 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF LANCE CREEK...OR 11 MILES NORTH OF LUSK...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HARRISON AROUND 515 AM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4289 10371 4256 10392 4287 10466 4309 10451 TIME...MOT...LOC 1009Z 295DEG 24KT 4292 10445 JAMSKI
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 61 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 1:47 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 17, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 17, 5:04 AM MDT | Special Weather Statement | CYS | Sioux | 56 min |
| Jun 17, 5:18 AM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 17, 5:25 AM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 50 min |
| Jun 17, 6:12 AM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 17, 11:57 AM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 17, 4:01 PM MDT | Special Weather Statement | CYS | Banner, Kimball | 44 min |
| Jun 17, 4:03 PM MDT | Special Weather Statement | CYS | Kimball | 42 min |
| Jun 17, 4:41 PM MDT | Special Weather Statement | CYS | Banner, Cheyenne | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.